# SDR SWAA2022070123812

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 47,867 hours, 32,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS INOP ROW 4AND 20 / [01] RELAMPED EMERGENCY AREA LIGHTS ROW 4AND 20 PER AMM 33-51-03. OPS CHECK GOOD AT THIS TIME.
